White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Approximate Carleman theorems and a Denjoy-Carleman maximum principle

Chalender, I., Habsieger, L., Partington, J.R. and Ransford, T.J. (2004) Approximate Carleman theorems and a Denjoy-Carleman maximum principle. Archiv de Mathematik, 83 (1). pp. 88-96. ISSN 1420-8938

Full text available as:
[img]
Preview
Text
partingtonjr11_dcpaper.pdf
Available under licence : See the attached licence file.

Download (160Kb)

Abstract

We give an extension of the Denjoy-Carleman theorem, which leads to a generalization of Carleman's theorem on the unique determination of probability measures by their moments. We also give complex versions of Carleman's theorem extending Theorem 4.1 of [2].

Item Type: Article
Copyright, Publisher and Additional Information: Copyright © 2004 Birkhauser Verlag, Basel. This is an author produced version of a paper published in Archiv de Mathematik. This paper has been peer-reviewed but does not include the final publisher proof-corrections or journal pagination.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds)
Depositing User: Sherpa Assistant
Date Deposited: 25 Oct 2005
Last Modified: 09 Jun 2014 16:52
Published Version: http://www.springerlink.com/openurl.asp?genre=arti...
Status: Published
Refereed: Yes
Identification Number: 10.1007/s00013-004-0608-z
URI: http://eprints.whiterose.ac.uk/id/eprint/760

Actions (login required)

View Item View Item